# SDR SWAA096207

- Difficulty date: September 29, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 70,046 hours, 62,800 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Fitting
- Part number: 6939228
- Condition: Worn
- Location: Spoiler Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND LT WING NR 4 SPOILER ACTUATOR BOLTS LOOSE ON FITTING.  REMOVED AND REPLACED FITTING PER SRM.
